Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``General trinomials having symmetric Galois group'' [Proc. Amer. Math. Soc. 63 (1977), no. 2, 208-212; MR 55 #10433]


Author: John H. Smith
Journal: Proc. Amer. Math. Soc. 77 (1979), 298
MSC: Primary 12E05; Secondary 13B25
Original Article: Proc. Amer. Math. Soc. 63 (1977), 208-212.
MathSciNet review: 542101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12E05, 13B25

Retrieve articles in all journals with MSC: 12E05, 13B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0542101-2
PII: S 0002-9939(1979)0542101-2
Article copyright: © Copyright 1979 American Mathematical Society